# SDR ABXA9701705

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 39148701
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN ENTRY DOOR CUTOUT INTERNAL UPPER FORWARD DOUBLER CRACKED.  REPAIRED IAW DC-9 SRM 53-05.
